# SDR 3EJA20250825172

- Difficulty date: August 17, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N701JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0607
- Aircraft time: 2,933 hours, 2,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 99120754
- Part serial: 3761
- Condition: No Discrepancy
- Location: Zone 800
- Part time: 991 hours, 651 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BRINGING THE THRUST LEVERS UP TO 75-80% HEARD A NOISE; LOOKED AT THE PRESSURIZATION CONTROL AND SAW THAT WE WERE LOSING PRESSURE, WITH THE CABIN CLIMBING (AT THAT TIME) AT 3600' PER MINUTE. IMMEDIATELY INITIATED AN EMERGENCY DESCENT. INSPECTED DOOR SEAL, NO DAMAGE NOTICED, PURGED DOOR SEAL. NO DEFECTS NOTED ON PRESSURIZATION SYSTEM.
